MAUDE Adverse Event Report: CAREFUSION, INC SOFT TISSUE BIOPSY TRAY; Tray, Surgical, Needle

CAREFUSION, INC SOFT TISSUE BIOPSY TRAY; Tray, Surgical, Needle
Catalog Number 4382A
Medical Device Problem Code Illegible Information (4050)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2026, the soft tissue biopsy product was identified damaged, concealed damaged, and the lot and expiration date are unreadable.No patient injury was reported.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was not provided, a review of the device history records has not been performed.Photos were not provided for review.The device has not been returned for evaluation.The investigation is currently underway.Upon completion of the investigation, a supplemental report will be filed.D4 (expiration date is unknown).H4 (device manufacturing date is unknown).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
SOFT TISSUE BIOPSY TRAY
Common Device Name
Tray, Surgical, Needle
Manufacturer (Section D)
CAREFUSION, INC
75 n. fairview drive
vernon hills IL 60061
Manufacturer (Section G)
Bard Reynosa S.A. de C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas OK 88780
MX   88780
Manufacturer Contact
brett curtice_
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key25585842
Report Number1423507-2026-00091
Device Sequence Number14813227
Product Code FSH
UDI-Device Identifier10885403108501
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K813338
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4382A
Device Lot NumberRELQ3352
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2026
Supplement Date Received by Manufacturer07/14/2026
09/14/2026
09/14/2026
Initial Report FDA Received Date06/22/2026
Supplement Report FDA Received Date08/07/2026
09/14/2026
09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/15/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown